# SDR WX0A2017100373290

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 39,749 hours, 25,919 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL QTY STEADILY DECREASED THROUGHOUT THE FLIGHT, ENGINE SHUTDOWN. R&R NR 1 ENG GARLOCK SEAL AND HOUSING FOR N2 TACH GEN.
